# SDR CALA9901735

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420 - 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FS 420-440, RBL 18.  THE FLOOR SUPPORT WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-0.
